# SDR CA070727004

- Difficulty date: July 25, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Boeing 727243
- Aircraft time: 58,570 hours, 36,395 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Fitting
- Condition: Damaged
- Location: Gearbox Oil
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) TOP OF DESCENT, THE NR 1 LOW OIL PRESSURE LIGHT ILLUMINATED, QTY AT ZERO.  PRECAUTIONARY ENGINE SHUTDOWN CARRIED OUT.   GEARBOX FITTING (OIL PRESSURE DIFFERENTIAL SWITCH) THREAD REPAIRED AND FITTING REPLACED. ENGINE INSPECTEED IAW MM AND RETURNED TO SERVICE.  (TC NR 20070727004)
